# SDR GLBA96064

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIU - CREW REPORTED, A RIGHT BLEED AIR FAIL AFTER TAKEOFF AND ELECTED AN AIR TURN BACK WITH UNEVENTFUL LANDING.  MX REPLACED GASKET ON TEMP SENSOR AND DAMAGED EVA TUBING IN RIGHT LEADING EDGE.  OPS CHECKS WERE GOOD.  (M)
